advertisement
Question
Posted by: Mini | 2011/05/17

Purbac

Hi There

I have been using Purbac for my skin for approx 7 months worked really well however i am getting these weird marks on my body like bruising? I had them from Doxy usage my doc changed me to purbac now its like reappearing the same place?
Is there an alternative and effective as purbac?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mini

There are other options, although not as well priced. Your Dr. should however have a look at these marks first before we can discuss any alternative treatment options.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/05/18

Hi Mini

There are other options, although not as well priced. Your Dr. should however have a look at these marks first before we can discuss any alternative treatment options.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement